# SDR DALA2019020700911

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,632 hours, 36,908 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPARTMENT BS 1540 SKIN AT SHEAR TIE CORRODED BETWEEN STRINGER 28L AND 29L I-42. REMOVED CORROSION AT AFT CARGO SHEAR TIE SAT 1540 BETWEEN STR 28L AND 29L FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED SHEAR TIE, FABRICATED NEW AND INSTALLED, ALL IAW SRM.
